Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 249, NWS Little Rock, AR

July 19, 2012Monroe County, Prairie County, Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at Jul 19, 2012, 3:55 PM CDT for Monroe County, Prairie County, Arkansas. It was in force for 7 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 19, 2012, 3:55 PM CDT (20:55 UTC)
Expired
Jul 19, 2012, 4:02 PM CDT
In force
7 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

Counties Monroe County, AR, Prairie County, AR

The radar

The Little Rock radar (KLZK), 83 km from the middle of the area, began a volume at 20:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 8.9 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2012-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1380 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2012-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -24 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1380 J/kg
Mixed-layer CIN
-128 J/kg
Mixed-layer LCL
1490 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-24 m²/s²
0-3 km storm-relative helicity
1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

199 
WUUS54 KLZK 192055
SVRLZK
ARC095-117-192145-
/O.NEW.KLZK.SV.W.0249.120719T2055Z-120719T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
355 PM CDT THU JUL 19 2012

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL MONROE COUNTY IN EASTERN ARKANSAS...
  EAST CENTRAL PRAIRIE COUNTY IN CENTRAL ARKANSAS...

* UNTIL 445 PM CDT

* AT 351 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 4 MILES
  NORTHWEST OF BARRETTSVILLE...OR 12 MILES NORTHWEST OF HAZEN...AND
  MOVING SOUTH AT 5 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PEPPERS LANDING...    DOBBS LANDING...      BISCOE...
  ALLENDALE...          KEEVIL...             DAGMAR WMA...
  BRASFIELD...          RAINBOW LAKE...       PLUNKETTS...
  NINETY POINT...       MCFARLAND BRAKE...    MALOY BAYOU...
  HICKSON LAKE...       HEIFER LAKE...        EDEN...
  DAGMAR...             CROSSPOND BAYOU...    CHANNEY SLOUGH...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 202 AND 211.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3471 9139 3493 9146 3494 9141 3496 9137
      3491 9136 3492 9130 3477 9113
TIME...MOT...LOC 2055Z 343DEG 5KT 3491 9171

$$

225
1 follow-up statement
348 
WWUS54 KLZK 192102
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
402 PM CDT THU JUL 19 2012

ARC095-117-192111-
/O.CAN.KLZK.SV.W.0249.000000T0000Z-120719T2145Z/
MONROE AR-PRAIRIE AR-
402 PM CDT THU JUL 19 2012

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL PRAIRIE AND
CENTRAL MONROE COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.

REMEMBER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR 
WESTERN PRAIRIE COUNTY UNTIL 445 PM CDT.

LAT...LON 3471 9139 3493 9146 3494 9141 3496 9137
      3491 9136 3492 9130 3477 9113
TIME...MOT...LOC 2101Z 343DEG 5KT 3490 9171

$$

225

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 2:37 PM CDT, 1 hour 18 minutes earlier.

Area forecast discussion, Jul 19, 2:37 PM CDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
237 PM CDT THU JUL 19 2012

.SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT
IN THE NEXT FEW HOURS...THE BIG STORY WILL BE THE PULSE-TYPE
STORMS. SOME OF THE STRONGER ONES WILL BE CAPABLE OF PRODUCING
DAMAGING WINDS...ESPECIALLY AS THEY COLLAPSE. THE STORMS WILL
DIMINISH AFTER SUNSET.

UPPER RIDGING CENTERED OVER THE PLAINS WILL PUSH A FRONTAL
BOUNDARY TOWARD THE REGION TONIGHT AND FRIDAY. ADDITIONAL SHOWERS
AND THUNDERSTORMS WILL BE POSSIBLE AS THE BOUNDARY MOVES INTO
ARKANSAS BY FRIDAY MORNING. PRE-FRONTAL HEATING AND MOISTURE/
INSTABILITY POOLING AHEAD OF THE BOUNDARY WILL BE ENOUGH TO
PRODUCE A THREAT OF STRONG TO SEVERE THUNDERSTORMS...PARTICULARLY
ALONG AND SOUTH OF INTERSTATE 40. SIMILAR TO TODAY/S SETUP...
DAMAGING WINDS WILL BE THE PRIMARY THREAT FROM ANY STRONG/SEVERE
STORMS...AND COVERAGE WILL BE ISOLATED OR SCATTERED.

DRIER AIR WILL ACCOMPANY THE FRONT...WHICH WILL MOVE IN AND
STALL/WASH OUT OVER THE AREA. THE DRIER AIR WILL HANG ON THROUGH
THE WEEKEND...WHICH SHOULD BE ENOUGH TO KEEP HEAT INDEX VALUES
BELOW ADVISORY CRITERIA.
&&

.LONG TERM...MONDAY THROUGH THURSDAY
UPPER LEVEL RIDGE WILL BE FIRMLY IN PLACE ACROSS THE CENTRAL
CONUS...WITH AR JUST ON THE SRN PERIPHERY OF THE CENTER OF THIS
RIDGE EARLY IN THE PERIOD. AS A RESULT...KEEP SLIGHT CHANCE POPS
ACROSS THE SRN THIRD OF THE CWA FOR DIURNALLY DRIVEN CONVECTION ON
MON. BEYOND THAT...THE UPPER RIDGE WILL BROADEN ENOUGH THAT POPS
WILL BE LOW ENOUGH TO KEEP MENTION OF OUT FORECAST THROUGH THE END
OF THE FORECAST. WHILE SOME ISOLATED DIURNALLY DRIVEN CONVECTION
WILL STILL BE POSSIBLE...CHANCES TOO LIMITED TO MENTION PRECIP AT
THIS TIME. TEMPS WILL ALSO BE ABOVE AVERAGE...WITH HIGHS GENERALLY
IN THE MID 90S TO LOW 100S. LOWS WILL BE IN THE UPPER 60S TO UPPER
70S.
&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     76 101  69  99 /  30  20  10  10
CAMDEN AR         75  99  74  97 /  20  30  20  20
HARRISON AR       75 100  71  98 /  30  10  10  10
HOT SPRINGS AR    77 101  75  99 /  20  20  20  10
LITTLE ROCK   AR  77 102  75  98 /  20  20  20  10
MONTICELLO AR     77  98  75  96 /  30  30  30  20
MOUNT IDA AR      75 100  70  98 /  20  20  10  10
MOUNTAIN HOME AR  74 100  68  98 /  30  10  10  10
NEWPORT AR        76 101  69  99 /  30  20  10  10
PINE BLUFF AR     76  99  74  96 /  20  30  20  10
RUSSELLVILLE AR   77 103  73 100 /  20  20  10  10
SEARCY AR         76 102  72  98 /  30  20  10  10
STUTTGART AR      77 101  73  97 /  20  30  20  10
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 7 PM CDT FRIDAY FOR ARKANSAS-BRADLEY-CALHOUN-
CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-DESHA-DREW-FAULKNER-
FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-IZARD-JACKSON-
JEFFERSON-LINCOLN-LONOKE-MONROE-MONTGOMERY-OUACHITA-PERRY-PIKE-
POPE-PRAIRIE-PULASKI-SALINE-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-
YELL.
&&

SHORT TERM...57 / LONG TERM...62
Hazardous weather outlook, Jul 19, 8:41 AM CDT, 7 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
841 AM CDT THU JUL 19 2012

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-201000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
841 AM CDT THU JUL 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

A WEAK DISTURBANCE ALOFT WILL SLOWLY DRIFT SOUTH INTO AR THIS
AFTERNOON...WITH SHOWERS AND THUNDERSTORMS ALREADY ONGOING ACROSS
PORTIONS OF WESTERN AND CENTRAL MISSOURI THIS MORNING. AS THIS
DISTURBANCE DROPS SOUTH...SOME SCATTERED SHOWERS AND THUNDERSTORMS
ARE POSSIBLE ACROSS THE NORTHERN THIRD OF THE STATE. ELSEWHERE
ACROSS THE AREA...SOME ISOLATED THUNDERSTORMS COULD ALSO
DEVELOP...BUT WILL BE MORE SPOTTY IN NATURE. SOME STORMS COULD
BRIEFLY BECOME STRONG TO SEVERE...WITH DAMAGING WINDS THE MAIN
THREAT. HOWEVER...WIDESPREAD SEVERE WEATHER IS NOT EXPECTED.

HIGH PRESSURE WILL REMAIN THE DOMINANT WEATHER FEATURE AND
AFTERNOON TEMPERATURES WILL LIKELY EXCEED THE CENTURY MARK ACROSS
A GOOD PART OF THE STATE. HUMIDITY LEVELS WILL MAKE IT FEEL EVEN
WARMER WITH HEAT INDICES EXCEEDING 105 DEGREES ACROSS THE MAJORITY
OF THE AREA. AS SUCH...A HEAT ADVISORY IS IN EFFECT FOR ALL THE
COUNTY WARNING AREA WITH THE EXCEPTION OF THE FAR WEST AND
NORTHWEST. EVEN IN THE COUNTIES WHERE THE HEAT ADVISORY IS NOT IN
EFFECT...HEAT INDICES WILL STILL LIKELY SURPASS 100 DEGREES.

THERE IS A HIGH WILDFIRE DANGER DUE TO CONTINUING DROUGHT
CONDITIONS AND DRY VEGETATION. MOST COUNTIES HAVE BURN BANS IN
PLACE. OUTDOOR BURNING OF ANY KIND IS STRONGLY DISCOURAGED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE AFOREMENTIONED WEAK UPPER DISTURBANCE WILL CONTINUE TO SLOWLY
DROP SOUTH THROUGH TOMORROW AFTERNOON...WITH ISOLATED TO SCATTERED
SHOWERS AND THUNDERSTORMS POSSIBLE ACROSS THE SOUTHERN HALF OF THE
AREA. SOME OF THESE STORMS COULD BECOME BRIEFLY SEVERE DURING THE
AFTERNOON HOURS ON FRIDAY...WITH DAMAGING WINDS THE MAIN THREAT.

SOMEWHAT DRIER AIR WILL FILTER INTO THE STATE FROM THE NORTH
BEHIND A WEAK FRONT ASSOCIATED WITH THIS UPPER DISTURBANCE. THIS
WILL LIMIT THE POTENTIAL FOR AFTERNOON SHOWERS AND THUNDERSTORMS
FOR A GOOD PORTION OF THE STATE THIS WEEKEND. HOWEVER...PORTIONS
OF SOUTHERN ARKANSAS WILL REMAIN IN HIGHER MOISTURE...WITH
AFTERNOON ISOLATED SHOWERS AND THUNDERSTORM MORE POSSIBLE.

THE OPPRESSIVE HEAT WILL CONTINUE TO BE A SIGNIFICANT THREAT
THROUGH EARLY NEXT WEEK AS TEMPERATURES HOVER AROUND 100 DEGREES.
HEAT INDICES WILL RANGE FROM 100 TO 110 THIS WEEKEND...WITH THE
HIGHEST VALUES ACROSS THE SOUTHERN SECTIONS OF THE STATE WHERE
HIGHER HUMIDITY LEVELS WILL REMAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

56/62

In the hours before

Special weather statement, Jul 19, 2:53 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
253 PM CDT THU JUL 19 2012

ARZ021-022-192040-
JOHNSON AR-POPE AR-
253 PM CDT THU JUL 19 2012

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL POPE AND EASTERN JOHNSON
COUNTIES UNTIL 345 PM CDT...

AT 252 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES EAST OF HOLMAN...OR 14 MILES EAST OF
CLARKSVILLE...MOVING EAST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  TARAL...              DOVER...              BROOMFIELD...
  SCOTTSVILLE...        LONG POOL...          HAGARVILLE...
  AUGSBURG...           TUCKER MTN...         SILEX...
  SHINN MTN...          LINKER MTN...         LEE MTN...
  CUMBERLAND...         BULLFROG VALLEY...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3554 9299 3533 9306 3543 9331 3553 9326
TIME...MOT...LOC 1953Z 280DEG 14KT 3547 9321

225
Special weather statement, Jul 19, 3:10 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
310 PM CDT THU JUL 19 2012

ARZ024-032-033-192055-
CLEBURNE AR-FAULKNER AR-WHITE AR-
310 PM CDT THU JUL 19 2012

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WHITE...EXTREME
NORTHEASTERN FAULKNER AND SOUTHERN CLEBURNE COUNTIES UNTIL 400 PM
CDT...

AT 309 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES EAST OF ROSE BUD...OR 11 MILES SOUTHEAST
OF HEBER SPRINGS...MOVING SOUTHEAST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  SEARCY...             ROSE BUD...           GRAVEL HILL...
  CROSBY...             SIDON...              LETONA...
  JOY...                HOPEWELL...           CENTER HILL...
  ARMSTRONG SPRINGS...  ALBION...             WEST PANGBURN...
  SUNNY HILL...         SNELL...              SMYRNA...
  MT PISGAH...          LIBBY...              KIWANIS PARK...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3530 9166 3511 9186 3536 9213 3549 9198
TIME...MOT...LOC 2010Z 309DEG 11KT 3536 9196

225
Special weather statement, Jul 19, 3:12 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
312 PM CDT THU JUL 19 2012

ARZ003-192100-
BOONE AR-
312 PM CDT THU JUL 19 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BOONE COUNTY UNTIL 400
PM CDT...

AT 309 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
A THUNDERSTORM WAS RAPIDLY DEVELOPING NEAR OMAHA...OR 15 MILES
NORTHEAST OF GREEN FOREST...MOVING SOUTHEAST AT 10 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  SELF...               ROBERSON HOLLOW...    OMAHA...
  MYRTLE...             RIDGEWAY...           BURLINGTON...
  WOODEN HILLS...       WHITE MTN...          TUCKER HOLLOW PARK...
  SYCAMORE...           SHAW LAKE DAM...      RED BLUFF...
  PROSPERITY...         CRUMPLER SUBDVN...    CRICKET...
  CREST...              BEAR CREEK SPGS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3644 9292 3625 9313 3640 9331 3650 9330
      3650 9329 3651 9306
TIME...MOT...LOC 2013Z 309DEG 8KT 3646 9321

44
Special weather statement, Jul 19, 3:15 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
315 PM CDT THU JUL 19 2012

ARZ034-046-047-192100-
MONROE AR-PRAIRIE AR-WOODRUFF AR-
315 PM CDT THU JUL 19 2012

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHWESTERN WOODRUFF...
EASTERN PRAIRIE AND CENTRAL MONROE COUNTIES UNTIL 400 PM CDT...

AT 313 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTH OF BISCOE...OR 9 MILES NORTHEAST OF
DE VALLS BLUFF...MOVING SOUTHEAST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  PEPPERS LANDING...    DOBBS LANDING...      BISCOE...
  ALLENDALE...          KEEVIL...             DAGMAR WMA...
  BRASFIELD...          RAINBOW LAKE...       PLUNKETTS...
  NINETY POINT...       MCFARLAND BRAKE...    MALOY BAYOU...
  HICKSON LAKE...       HEIFER LAKE...        EDEN...
  DAGMAR...             CROSSPOND BAYOU...    CHANNEY SLOUGH...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 202 AND 211.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3477 9113 3471 9139 3493 9146 3496 9136
TIME...MOT...LOC 2015Z 330DEG 12KT 3489 9136

225
Special weather statement, Jul 19, 3:44 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
344 PM CDT THU JUL 19 2012

ARZ004-005-192130-
BAXTER AR-MARION AR-
344 PM CDT THU JUL 19 2012

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MARION AND WESTERN BAXTER
COUNTIES UNTIL 430 PM CDT...

AT 343 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
A THUNDERSTORM WAS RAPIDLY DEVELOPING 2 MILES SOUTHEAST OF LAKEWAY...
OR 7 MILES NORTHWEST OF YELLVILLE...MOVING SOUTHEAST AT 20 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  YELLVILLE...          RUSH...               LAKEWAY...
  GASSVILLE...          FLIPPIN...            DODD CITY...
  CLARK HILL...         SUMMIT...             SNOW...
  REA VALLEY...         RALPH...              MONARCH...
  COTTER...             WHITEVILLE...         WARES CHAPEL...
  TURKEY...             TATER KNOB...         STANDING ROCK...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3631 9246 3609 9259 3628 9288 3645 9288
TIME...MOT...LOC 2044Z 303DEG 15KT 3631 9275

44
Special weather statement, Jul 19, 3:51 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
351 PM CDT THU JUL 19 2012

ARZ003-192135-
BOONE AR-
351 PM CDT THU JUL 19 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BOONE COUNTY UNTIL 430
PM CDT...

AT 347 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CAPPS...OR NEAR HARRISON...MOVING SOUTHEAST
AT 10 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  HARRISON...           VALLEY SPRINGS...     CAPPS...
  GAITHER...            BELLEFONTE...         BATAVIA...
  PINEY MTN...          PILOT MTN...          KENNEDY MTN...
  GRUBB SPRINGS...      GAITHER MTN...        ELMWOOD...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3617 9295 3611 9305 3612 9317 3622 9328
      3631 9315
TIME...MOT...LOC 2052Z 316DEG 9KT 3622 9316

44

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 12:14 PM CDTSpecial Weather StatementLZKIndependence31 min
Jul 19, 12:38 PM CDTSpecial Weather StatementLZKWhite47 min
Jul 19, 12:52 PM CDTSpecial Weather StatementLZKJackson28 min
Jul 19, 1:14 PM CDTSpecial Weather StatementLZKJackson31 min
Jul 19, 1:18 PM CDTSevere Thunderstorm WarningLZKJackson, White, Woodruff27 min
Jul 19, 1:32 PM CDTSpecial Weather StatementLZKPope28 min
Jul 19, 1:40 PM CDTSpecial Weather StatementLZKWhite30 min
Jul 19, 1:42 PM CDTSevere Thunderstorm WarningLZKWhite33 min
Jul 19, 1:45 PM CDTSevere Thunderstorm WarningLZKConway, Pope, Van Buren30 min
Jul 19, 1:48 PM CDTSpecial Weather StatementLZKWhite27 min
Jul 19, 1:48 PM CDTSevere Thunderstorm WarningLZKWoodruff27 min
Jul 19, 2:17 PM CDTSevere Thunderstorm WarningLZKWoodruff28 min
Jul 19, 2:20 PM CDTSpecial Weather StatementLZKFaulkner30 min
Jul 19, 2:24 PM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Van Buren36 min
Jul 19, 2:24 PM CDTSevere Thunderstorm WarningLZKPope51 min
Jul 19, 2:35 PM CDTSpecial Weather StatementLZKGarland45 min
Jul 19, 2:42 PM CDTSpecial Weather StatementLZKVan Buren18 min
Jul 19, 2:44 PM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Van Buren17 min
Jul 19, 2:50 PM CDTSpecial Weather StatementLZKPulaski45 min
Jul 19, 2:53 PM CDTSpecial Weather StatementLZKPope47 min
Jul 19, 3:10 PM CDTSpecial Weather StatementLZKWhite45 min
Jul 19, 3:12 PM CDTSpecial Weather StatementLZKBoone48 min
Jul 19, 3:15 PM CDTSpecial Weather StatementLZKMonroe45 min
Jul 19, 3:44 PM CDTSpecial Weather StatementLZKMarion46 min
Jul 19, 3:51 PM CDTSpecial Weather StatementLZKBoone44 min
Jul 19, 3:57 PM CDTSevere Thunderstorm WarningLZKLonoke, Prairie48 min
Jul 19, 3:57 PM CDTSevere Thunderstorm WarningLZKBoone29 min
Jul 19, 4:05 PM CDTSpecial Weather StatementLZKBoone45 min
Jul 19, 4:16 PM CDTSpecial Weather StatementLZKBaxter44 min
Jul 19, 4:21 PM CDTSevere Thunderstorm WarningLZKLonoke, Prairie39 min
Jul 19, 4:33 PM CDTSpecial Weather StatementLZKSearcy47 min
Jul 19, 4:36 PM CDTSpecial Weather StatementLZKBoone44 min
Jul 19, 4:40 PM CDTSpecial Weather StatementLZKBaxter45 min
Jul 19, 4:51 PM CDTSpecial Weather StatementLZKFulton44 min
Jul 19, 4:59 PM CDTSevere Thunderstorm WarningLZKLonoke, Pulaski14 min
Jul 19, 5:24 PM CDTSpecial Weather StatementLZKNewton46 min
Jul 19, 5:44 PM CDTSpecial Weather StatementLZKIzard46 min
Jul 19, 5:51 PM CDTSpecial Weather StatementLZKNewton44 min
Jul 19, 6:08 PM CDTSpecial Weather StatementLZKSearcy47 min
Jul 19, 6:18 PM CDTSevere Thunderstorm WarningLZKJohnson, Newton, Pope42 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.